# SDR CALA2021082501425

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N14011
- Make and model: Boeing 787-10
- Aircraft serial: 40934
- Aircraft time: 6,713 hours, 945 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323500026600
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS GALLEY OVEN 107 SMOKES WHEN ON CABIN ATENDENT REPORTS ELEC SMOKE WHEN OPENING OVEN 107. FWD TO NEF 2500BR OVEN INOP PENDING FURTHER INVESTIGATION, MAINT PROCDURE CW, MCC INFORMED. C/B COLLARD NOC      DESK: 787  NAME: ERIC S               DATE: 24-AUG-21- FIRST CLASS GALLEY OVEN 107 SMOKES WHEN ON. FOUND BURNT PAPER STICKERS ON OVEN TRAYS AND ON OVEN FAN PROTECTIVE GRILL. DEACTIVATED OVEN AND DEFERRED REF NEF 2500BR. NEF 2500BR OVEN INOP PENDING FURTHER INVESTIGATION, MAINT CABIN ATENDENT REPORTS ELEC SMOKE WHEN OPENING OVEN 107. FWD TO PROCDURE CW, MCC INFORMED. C/B COLLARD ATTACHED PHOTOS OF MATERIAL DISCOVERED IN OVEN OVEN MUST BE REPLACED REF AMM DMC-B787-A-25-32-00-10A-520A-A,
